Subgroup characterization of certain finite groups
Doklady Akademii Nauk, Tome 169 (1966) no. 3, pp. 499-502
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_3_a1,
author = {Ya. G. Berkovich},
title = {Subgroup characterization of certain finite groups},
journal = {Doklady Akademii Nauk},
pages = {499--502},
year = {1966},
volume = {169},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_3_a1/}
}
Ya. G. Berkovich. Subgroup characterization of certain finite groups. Doklady Akademii Nauk, Tome 169 (1966) no. 3, pp. 499-502. http://geodesic.mathdoc.fr/item/DAN_1966_169_3_a1/